Peripheral edema associated with mirtazapine: A case report

Citation data:

Anatolian Journal of Psychiatry, ISSN: 1302-6631, Vol: 14, Issue: 1, Page: 84-86

Publication Year:
2013
Captures 2
Readers 2
Citations 3
Citation Indexes 3
DOI:
10.5455/apd.35963
Author(s):
Birmay Cam; Huseyin Kurt
Publisher(s):
ScopeMed International Medical Journal Management and Indexing System
Tags:
Medicine; Nursing
article description
Mirtazapine increasing both noradrenergic and serotonergic efficiency and also having effect of decreasing anxiety is a tetracyclic antidepressant. Mirtazapine are rarely associated with peripheral edema. The mechanism of peripheral edema caused by the use of mirtazapine is unknown. In this article, we aimed to discuss a case of edema occurred during treatment of mirtazapine. In medical literature this is the fourth report of peripheral edema associated with the mirtazapine.